# SDR SAJF2018110507024

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: B1870
- Make and model: Boeing 747-400
- Aircraft serial: 30763
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U31034
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK FOUND NR 3 MAIN TANK OVERWING FILL PORT SEEPING. PERFORM INSPECTION FOUND AT RT WING RIB2-RIB3 UPPER SKIN CORROSION AND CRACK. STRUCTURE ENGINEER HAS ISSUED SR SR:4-4287768980 TO REQUEST REPAIR INSTRUCTION. MANUFACTURER TRIM-OUT INSTRUCTION PER MSG:CHI-CHI-18-0597-02B.
